MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1996

Neonatal orbital irritant contact dermatitis caused by gentamicin ointment.

Merlob P, Metzker A

СтатьяПеревод пока не подготовлен

Аннотация

The common preventive therapy in our department for newborns' eyes is tetracycline ophthalmic ointment. Due to temporary shortage of tetracycline ophthalmic ointment for one week in December 1991, the preventive therapy given to seventy-one newborns was gentamicin sulfate ophthalmic ointment. Five babies (7 percent of all newborns) experienced marked edema of the eyelids, foci of erythema, and serous exudate within the first days of life. The lesions regressed gradually and disappeared entirely within two to three weeks without any complications. These lesions represent the first description of orbital irritant contact dermatitis in newborns, most probably caused by topical gentamicin preparation. However, one cannot exclude sensitivity to paraben, which is the preservative used in gentamicin ointment, or a synergistic action of both agent and preservative.

Для цитирования: Merlob P, Metzker A. Neonatal orbital irritant contact dermatitis caused by gentamicin ointment.. Cutis. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.